# SDR UPS98827048

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 LT HORIZONTL STAB I/B GEAR TAB LINKAGE BOX CRACKED AND GOUGED XRS 137.  REMOVED AND REPLACED IB GEAR TAB LINKAGE BOX IAW DC8 SRM 51-1-21 WELDED EFFECTED AREAS IAW DPS 10.225.  ALODINED AND PRIMED IAW DC8 SRM 51 -1-8.
